Betaserc Vomiting Side Effect Reports
The following Betaserc Vomiting side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Vomiting, can occur, and what you can do about them.
A side effect could appear soon after you start Betaserc or it might take time to develop.
This Vomiting side effect was reported by a health professional from . A patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Betaserc (dosage: NA), which was started on Jul 07, 2006. Concurrently used drugs:
This Vomiting Betaserc side effect was reported by a health professional from on Oct 25, 2006. A male , weighting 144.4 lb, was treated with Betaserc. The patient presented the following health conditions:
Betaserc Vomiting Causes and Reviews
What are nausea and Vomiting?
Nausea is when you feel sick to your stomach, as if you are going to throw up. Vomiting is when you throw up.What causes nausea and Vomiting?
Nausea and Vomiting can be symptoms of many different conditions, including
- Morning sickness during pregnancy
- Gastroenteritis (infection of your intestines) and other infections
- Motion sickness
- Food poisoning
- Medicines, including those for cancer chemotherapy
- GERD (reflux) and ulcers
- Intestinal obstruction
Nausea and Vomiting are common. They are usually not serious. However, you should contact your health care provider immediately if you have
- A reason to think that your Vomiting is from poisoning
- Vomited for longer than 24 hours
- Blood in the vomit
- Severe abdominal pain
- Severe headache and stiff neck
- Signs of dehydration, such as dry mouth, infrequent urination or dark urine
Your health care provider will take your medical history, ask about your symptoms and do a physical exam. The provider will look for signs of dehydration. You may have some tests, including blood and urine tests. Women may also have a pregnancy test.What are the treatments for nausea and Vomiting?
Treatments for nausea and Vomiting depend on the cause. You may get treatment for the underlying problem. There are some medicines that can treatment nausea and Vomiting. For severe cases of Vomiting, you may need extra fluids through an IV (intravenous).
There are things that you can do to feel better:
- Get enough fluids, to avoid dehydration. If you are having trouble keeping liquids down, drink small amounts of clear liquids often.
- Eat bland foods; stay away from spicy, fatty, or salty foods
- Eat smaller meals more often
- Avoid strong smells, since they can sometimes trigger nausea and Vomiting
- If you are pregnant and have morning sickness, eat crackers before you get out of bed in the morning
Betaserc Vomiting Reviews
|Fri, 20 Jan 2012|
I was having dizziness through out the day especially worse in the evenings. Went to an ENT after the brain MRI. It appears that it is my ear problem. Was given Betaserc 24 and i took it for 3 months. The following is what i suffered after taking the tablet:
Stopped the medication now for 2 months. Feel much better with the dizziness not so bad as before. Can drive and nausea off and on. I rather suffer the ear problem than to take this stupid medication. It made my problems worst. When i asked the ENT on the next follow-up, he just smile and said it is the side effects of the tablet. He also told me the ear problem can never be cured and will only get worst as you grow older. Do the following to avoid getting worst:
Like someone posted earlier, let you brains learn and adapt to the change in your ear. Like it or not most of will have the problem once we reach 55 years and above. So slow down and change your life style. Food wise avoid or reduce the amount of chilli, garlic, onion and sour ones especially reduce intake of Nasi Lemak and Spicy food. Once in a while is ok but too much and your ears will go.
I am not a doctor but i am the suffering patient who has gone through all this. Frankly, I have lost confidence in doctors in Malaysia especially ENTs. I spent about 9K (including scoping my intestines and stomach) just find there is nothing wrong except my ears and that cannot be cured. Avoid medication because you will have to take this continuously until you die. The problem will come back after sometime and it will be worst than before. Let your brain take care, learn to live with it.
|Mon, 19 Jul 2010|
|YL I took two doses of Betaserc of 16mg for my hearing problem. I asked doctor if I can take one more. I experienced severe giddiness and Vomiting after taking the 3rd dose for 2 days.|